There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
Notice All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice. This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
I have been on Lyrica since Monday and had some blurred vision yesterday morning, woke up today with severe unbearable eye pain - it took my over an hour just to get my eyes open. They are watering alot as well. Has anybody here had problems like this? I called my prescribing doc and am waiting for a return phone call.